# SDR 2005F00061

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N134J
- Make and model: Cessna 310A
- Aircraft serial: 1100
- Aircraft time: 7,073 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 310R
- Part serial: 2117
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,073 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WORK ON THE RIGHT CENTER WING LOCKER BAY COMPARTMENT FUEL TANK, MAINTENANCE FOUND TWO WING SKIN .5 INCH SURFACE CRACKS AT APPROX WING STATION 60.0 AND FUSELAGE STATION 54.0.  SIMILAR DAMAGE WAS FOUND IN THE LEFT WING SAME LOCATION.  A DAMAGE REPORT WAS SENT TO CESSNA ENGINEERING BY THE OPERATOR.  NO PREVIOUS REPAIRS OR MODIFICATION TO THE AFFECTED AREA.
